# SDR SIMA20181212011

- Difficulty date: December 12, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 35,578 hours, 25,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L" ANGLE ON THE AFT SIDE OF FLOORBEAM FS280.00 AT RBL 9.00 HAS 1.5 INCH CRACK. REMOVED AND REPLACED "L" ANGLE ASSEMBLY ON THE AFT SIDE OF FLOORBEAM FS280.00 AT RBL 9.00 IAW SRM 51-42-06.
